# SDR R61A201607030398

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,099 hours, 18,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE R1 DOOR LATCH INDICATION WAS NOT SHOWING GREEN.  MAINTENANCE ADJUSTED R1 DOOR LATCH INDICATOR IAW AMM AND OPS CHECKED GOOD.
